# SDR UALA2011022400913

- Difficulty date: February 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 56,818 hours, 20,920 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ATA 33-51-38 EXT LOADS EMER L" DISPLAYED DURING EMERGENCY LIGHT TEST.  IAW TSM PERFORMED OPS TEST OF EMERGENCY LIGHTS NOT WITH CIDS TASK 33-51-00-710-006 FAULT ON POWER SUPPLY IS EXTERNAL LIGHTS REPLACED AFT EMERGENCY LIGHTS ON WING AFT LIGHTS NOW FLASH DURING TEST FWD LIGHTS DO NOT FLASH.  IRREGULARITY NOT FLAGGED.  THIS ENTRY MADE TO FLAG ENTRY.  FOUND LIGHT ASSY 63WL BAD.  REPLACED CONNECTOR AND BACKSHELL ASSY ON AFT OVERWING EMERGENCY EXIT LIGHT ASSY 63WL.  EMERGENCY LIGHT SYS TEST NORMAL WITH NO FAULTS DISPLAYED.
